# SDR QMLDMG2491

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N969ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 4,820 hours, 16,890 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Debonded
- Location: Tail Rotor
- Part time: 696 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 1200 HOUR/36 MONTH INSP OF THE TAIL ROTOR ASSEMBLY, FOUND 3 TAIL ROTOR BLADES P/N L642A2002101 S/N M715, M8073, AND M8075 BALANCE WEIGHT POCKETS DEBONDED FROM THE BLADES AND ONE IS CRACKED AND HAS A PIECE MISSING.  NOTE: THESE 3 BLADES WERE INSTALLED TOGETHER 696.5 HOURS AGO.
